Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Elementary differences between the isols and the co-simple isols


Author: Louise Hay
Journal: Trans. Amer. Math. Soc. 127 (1967), 427-441
MSC: Primary 02.72
DOI: https://doi.org/10.1090/S0002-9947-1967-0213236-5
MathSciNet review: 0213236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. C. E. Dekker and J. Myhill, The divisibility of isols by powers of primes, Math. Z. 73 (1960), 127-133. MR 0112840 (22:3689)
  • [2] -, Recursive equivalence types, Univ. of California Publications in Mathematics (New Series) 3, No. 3 (1960), 67-214. MR 0117155 (22:7938)
  • [3] L. Hay, The co-simple isols, Ann. of Math. 83 (1966), 231-256. MR 0205845 (34:5671)
  • [4] S. C. Kleene, Introduction to metamathematics, Van Nostrand, New York, 1952. MR 0051790 (14:525m)
  • [5] A. Nerode, Diophantine correct nonstandard models in the isols, Ann. of Math. 84 (1966), 421-132. MR 0202603 (34:2465)
  • [6] -, Extensions to isols, Ann. of Math. 73 (1961), 362-403. MR 0131363 (24:A1215)
  • [7] H. Rogers, Jr., Computing degrees of unsolvability, Math. Ann. 138 (1959), 125-140. MR 0114752 (22:5571)
  • [8] G. E. Sacks, Degrees of unsolvability, Annals of Mathematics Studies No. 55, Princeton Univ. Press, Princeton, N. J., 1963. MR 0186554 (32:4013)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.72

Retrieve articles in all journals with MSC: 02.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0213236-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society